A variety of hyperkinetic movement disorders has been associated with the use of neuroleptics (dopamine receptor blocking drugs), but tardive tremor has not been previously documented. We describe five patients in whom tremor occurred after chronic treatment with neuroleptics, was aggravated by and persisted after neuroleptic withdrawal, and improved after treatment with the dopamine depleting drug tetrabenazine. This involuntary oscillatory movement, with a frequency range of 3–5 Hz, was most prominent during maintenance of a posture, but was also present at rest and during a goal-directed movement. The tremor was accompanied by other tardive movement disorders, including akathisia, chorea, dystonia, myoclonus, and stereotypy. There was no family history or other explanation for tremor in these patients. We suggest that this hitherto unreported movement disorder is best termed “tardive tremor”.